# SDR AUS20010624

- Difficulty date: June 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: C24837010
- Condition: Cracked
- Location: Landing Gear
- Part time: 30,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR BRAKE SERVO MANIFOLD LEAKING FROM AREA OFFILTER CAP. INVESTIGATION FOUND A 19.05MM (0.75IN) CRACK IN THE FILTER CHAMBER THREADS.
